Journal article icon

Journal article

The Banach-Lie algebra of multiplication operators on a JBW*-triple

Abstract:

The Banach-Lie algebra L (A) of multiplication operators on the JB*-triple A is introduced and it is shown that the hermitian part L (A)h of L (A) is a unital GM-space the base of the dual cone in the dual GL-space (L (A)h)* of which is affine isomorphic and weak*-homeomorphic to the state space of L (A). In the case in which A is a JBW*-triple, it is shown that tripotents u and v in A are orthogonal if and only if the corresponding multiplication operators in the unital GM-space L (A)h satis...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jfa.2008.02.005

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Funding agency for:
Edwards, C
Grant:
2316038497
Publisher:
Elsevier Publisher's website
Journal:
JOURNAL OF FUNCTIONAL ANALYSIS Journal website
Volume:
254
Issue:
11
Pages:
2866-2892
Publication date:
2008-06-01
DOI:
EISSN:
1096-0783
ISSN:
0022-1236
Source identifiers:
5847
Language:
English
Keywords:
UUID:
uuid:08667051-7f70-42d0-90f2-523318bc1c1b
Local pid:
pubs:5847
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP